Q. What can I do to treat the red itchy patches on my foreskin?

Answered by Dr. Atishay Bukharia and medically reviewed by Dr. Hema

 

New
Do you have a question on Lichen Planus or Pruritus? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

I have been suffering from itchy skin since early this year. My doctor does not know the reason for this itching. I had a blood test a few weeks ago, which came back fine. It is mostly itchy on my scalp, upper arms and back. I have been on Telfast to help with the itching and Daktacort to help with a red patch on my foreskin that my doctor said was thrush. Also, he thinks that the thrush may be the root cause of itchiness. The Daktacort has taken this patch down and almost goes away within a week but if I stop using the Daktacort the patch comes back. I have also developed a red spot on the tip of my foreskin, as well as two on the inside of my penis on the shaft. These are not itchy or sore but are just worrying to see as I am generally a healthy person. I also recently had an STI test which came back negative. My partner also had an STI test done and this came back negative as well. Any help would be great!


Related Questions:
Kindly tell me about the cut in the mouth of a patient with lichen planus.
How to cure ringworm?
Does oral or genital herpes show symptoms like bloody blisters in mouth?
 

Dr. Atishay Bukharia
MBBS, MD, DVL., SPECIALIST IN COSMETOLOGY AND SEXUALLY TRANSMITTED DISEASES ., MEMBER OF INTERNATIONAL SOCIETY
Cosmetology, Dermatology, HIV/AIDS Specialist, Plastic Surgery – Reconstructive And Cosmetic, Venereology

Hi,

Welcome to icliniq.com.

Please send the photographs of other affected areas too to help you better. Thank you.

 

Hi doctor,

I have attached the photos.

 

Dr. Atishay Bukharia
MBBS, MD, DVL., SPECIALIST IN COSMETOLOGY AND SEXUALLY TRANSMITTED DISEASES ., MEMBER OF INTERNATIONAL SOCIETY
Cosmetology, Dermatology, HIV/AIDS Specialist, Plastic Surgery – Reconstructive And Cosmetic, Venereology

Hi,

Welcome back to icliniq.com.

These are going in favor of lichen planus. It is an autoimmune disorder characterized by pruritic papules. Hence, whenever you are taking steroid, pruritus, as well as the lesion, subsided followed by relapse.

I would advise you to start Azathioprine 50 mg thrice daily.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Taking Azoran for myasthenia gravis. Will it cause any side effect?
Query: Hi doctor, My brother is a myasthenia gravis patient. He had undergone thymectomy four years back. Since then he is continuously taking Azoran 50, an acetylcholinesterase inhibitor. Surgeons are not able to suggest him for reducing the amount of drugs. Available neurologists also do not have any exp...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. We are here to help you. See, there are no definitive criteria to stop Azoran (Azathioprine). Usually, if thymus is removed and patient is asymptomatic then your doctor may taper and stop Azoran. However in case one gets a repeat episode then he would need to continue it....  Read Full »
 
My daughter has vitiligo in her lower lip. What should we do?
Query: Hi doctor, My daughter has vitiligo on her lower lip. It came to our notice this year, and we consulted a doctor immediately. The doctor gave Dicaris 150 mg to be taken on the weekends of every week for four months. She finished 32 Dicaris tablets so far. She also used Melbild lotion at night and s...  Read Full »
Dr. Shaunak Patel
Dermatologist

Answer: Hello, Welcome to icliniq.com. I appreciate you going at length in explaining me the exact medicine regimen. You are well in time and not late, so do not worry. I normally give tablet Azathioprine taking into consideration the weight factor. After the stabilization has been achieved in about a coupl...  Read Full »
 
Why am I getting itchiness after taking bath and while sweating?
Query: Hello doctor, My body is getting severe itching after taking a bath or while sweating. Initially, it used to happen only in winter 4 to 5 years back and then gradually started in rainy days also. Now in summer also while sweating. It is so irritating like that I am going to be mad. I have stopped us...  Read Full »
Dr. Payal Chauhan
Dermatologist

Answer: Hello, Welcome to icliniq.com. 1. It looks like you are suffering from aquagenic pruritus. 2. Take the tablet I am prescribing and show me again after 15 days. 3. Get the investigation mentioned below done.  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the cause for scoliosis and leg trembling?
Hi doctor, When I was 10 years old, I had spine surgery for removing a lipoma tumor. I was fine before surgery. After th ...Read more »
Why does puberphonia occur?
Hi doctor, I am a 23 year old male. My voice sounds like a girl's voice. Whenever someone hears my voice over the phone, ...Read more »
Effects of Sleep on Your Health
'Quality sleep' is the key to a healthy life. People with an imbalance in their sleep-wake cycle usually lead a disorien ...Read more »
 
 

Also Read Answers From